# SDR AALA20101214LHR01

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 51,152 hours, 8,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Faulty
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED AFT A5 LAVATORY SMOKE DETECTOR WENT OFF.  NO SMOKE WAS FOUND AND FLIGHT ATTENDANT RESET.  EMERGENCY DECLARED FLIGHT LANDED LHR WITHOUT INCIDENT.  AT GATE ARRIVAL ALARM WENT OFF AGAIN.  REPLACED SMOKE DETECTOR IN LAVATORY A5.  INSPECTED WATER HEATER, HEAT STRIP IN TRASH CAN, AND FIRE EXTINGUISHER NO DEFECTS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.
